# SDR ASAA2024041549065

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 31,492 hours, 9,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233008, FOUND EMERGENCY LIGHT OUT AT R1 DOOR. GROUNDED - YES. VERIFIED EMERGENCY LTS INTERIOR + EXTERIOR OF R1 DOOR INOP. REMOVED AND REPLACED BATT PACK AT EMERMGENCY LT M2816 IAW AMM 33-51-06-960-805. NEW BATT PACK CHECKS GOOD. PASSES INSTALL TEST, ALL LTS ILLUMINATED NORMALLY AS REQ'D.
